# SDR U2RA201609220001

- Difficulty date: September 22, 2016
- Submitted: September 24, 2016
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 68,843 hours, 23,601 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EXIT LIGHT INOPERATIVE.  TROUBLESHOT SYSTEM IAW WIRING DIAGRAIM MANUAL 33-51-12.  CLEANED AND SECURED EMERGENCY LIGHT SWITCH, ON P-5 PANEL.  SYSTEM OPS CHECKED SATISFACTORY IAW AMM 33-51-00.
